im not feelin right

Discussion in 'Help Me! I Need to Talk to Someone.' started by miranda, Aug 19, 2007.

Thread Status:
Not open for further replies.
  1. miranda

    miranda Member

    hi im miranda and i have taken two handfulls of <mod edit: bunny - methods> and one handfull of <mod edit: bunny - methods> i feel like my mouth is sticky
    and i feel sick
    and i feel tired
    and i kinda feel funny.

    Last edited by a moderator: Aug 19, 2007
  2. danni

    danni Chat Buddy

    Hun is there anyone there to help you out. And how many did u actual take? Do you think u can get to the hospital or throw up the pills?
  3. miranda

    miranda Member

    i dunno i just dumped them in my hand and put them in my mouth. i feel like i can barely keep my head up
  4. Spearmint

    Spearmint Well-Known Member

    Try and throw them up.
  5. ~PinkElephants~

    ~PinkElephants~ Senior member

    wiht the amount you took you will just wake up with a massive stomach ache but excessive use of it will eventually destroy your liver.
  6. White Dove

    White Dove Well-Known Member

    i agree

    but i also think you should go to the hospital... even a little can hurt you and i know from experience it can , please go...
  7. Lola Lament

    Lola Lament Member

    Can you get to a hospital? At the very least, try to make yourself sick.
  8. miranda

    miranda Member

    i can barely hold my head up now.

    i think i took half of one bottle and a handfull of the other.

    man i cant think straight
  9. ~PinkElephants~

    ~PinkElephants~ Senior member

    I just talked to a nurse, a friend of mine, and she said that the amount taken will just leave her with a serious stomachace but if she takes more it will screw up her liver and rather then ebign dead like you want you could end up in the hospital waiting for a liver transplant
  10. Terry

    Terry Antiquities Friend Staff Alumni

    If you have taken that much..go directly to an emergency room..paracetamol cannot be absorbed by the liver and will kill your liver if not this time, then the next time you take too many. They will probably give you charcoal which absorbs the poison and stops the liver damage.
  11. swimmergirl

    swimmergirl Well-Known Member


    Cal 911 right now. You don't want to make yourself sick, and you don't want to die, but you need help right now, more than we can give you.
  12. miranda

    miranda Member

    someone just called my house tellin my dad to and i laughed. i dont think i am going anywhere tonight...
  13. ~PinkElephants~

    ~PinkElephants~ Senior member

    what was the bottle size and strength of aspirin you took?
  14. miranda

    miranda Member

    the one bottle that i took 2 handfulls out of is 200mg and the other is 200mg
  15. ~PinkElephants~

    ~PinkElephants~ Senior member

    well if you are taking what you say you took you need help immediately. These are the effects you should be feeling

    Get emergency medical help if you have any of these signs of an allergic reaction: hives; difficulty breathing; swelling of your face, lips, tongue, or throat. Stop taking Advil and seek medical attention or call your doctor at once if you have any of these serious side effects:
    chest pain, weakness, shortness of breath, slurred speech, problems with vision or balance;

    black, bloody, or tarry stools;

    coughing up blood or vomit that looks like coffee grounds;

    swelling or rapid weight gain;

    urinating less than usual or not at all;

    nausea, stomach pain, low fever, loss of appetite, dark urine, clay-colored stools, jaundice (yellowing of the skin or eyes);

    fever, sore throat, and headache with a severe blistering, peeling, and red skin rash;

    bruising, severe tingling, numbness, pain, muscle weakness; or

    fever, headache, neck stiffness, chills, increased sensitivity to light, purple spots on the skin, and/or seizure (convulsions).
  16. miranda

    miranda Member

    okay here is wat i am feeling out of that list.
    nausea, kind of loss of appetite, i had small chest pains, weakness. sometimes slurred speech (not all the time), and i think that is it.
Thread Status:
Not open for further replies.